# SDR AWXA200400003

- Difficulty date: December 2, 2003
- Submitted: January 2, 2004
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6569846150
- Condition: Chafed
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK FOUND INSPECTION COVER AT INBOARD END OF RT OUTBOARD FLAP WELL CHAFED WS 205 RT.  MAINTENANCE REMOVED CHAFED INSPECTION PLATE AT INBOARD END OF RT OUTBOARD FLAP WELL WS 205 RT; FABRICATED A NEW REPLACEMENT PLATE; INSTALLED REPAIR PART IAW AWA ER 03-5750-03352-TB3.
